A new algebra of periodic generalized functions

Document type :
Journal articles
Complete list of metadatas

https://hal.univ-antilles.fr/hal-02013032
Contributor : Vincent Valmorin <>
Submitted on : Saturday, February 9, 2019 - 8:44:44 PM
Last modification on : Tuesday, May 21, 2019 - 4:02:02 AM

Links full text

Identifiers

Collections

Citation

Vincent Valmorin. A new algebra of periodic generalized functions. Zeitschrift für Analysis und ihre Anwendungen, European Mathematical Society, 1996, 15 (1), pp.57-74. ⟨10.4171/ZAA/688.⟩. ⟨hal-02013032⟩

Share

Metrics

Record views

12